Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On IUI treatment, taken HCG injection, pregnancy test showed a faint line that disappeared after some time. What does this mean?

Hi, I have gone for an IUI on 19 sep, and have been taking pro 9 200 mg twice a day vaginally since 20th sep, I have also been given HCG injection on 20th, 23rd & 26th sep. I have taken home pregnancy test on 28th sep, initially it was negative, but after few a faded but quite visible line appeared. Again on 01st oct, I took the test, after 10 mins or so there was avery faint line and afterwards it disappeared. What does this means? Please help
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Following the IUI, it is too early to take a pregnancy test.
Wait for 15 days after your IUI, and then go for a blood pregnancy test or an ultrasound scan.
That would be more reliable than the kits which seem to be giving you an inconclusive result.
All the best
Take care.
Please feel free to discuss further by writing at -
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor